MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent was dislodged upon removal of the delivery system.The target lesion was in the severely tortuous and calcified proximal, mid and distal right coronary artery.A 4.00x28 and 4.00x16 synergy drug eluting stent were used for treatment together with the guidezilla guide extension catheter.During the procedure, two synergy stents were deployed in the vessel and a non-bsc stent was used distal to the two synergy.Subsequently, the 4.00x28 stent was placed into the vessel but could not advance to the distal lesion.The stent was removed from the body and it was noted to be unraveled.Then, a 4.0x16 stent was advanced in the guidezilla however it could not pass the transition part of the guidezilla.The stent delivery system was able to be removed but the stent was stuck in the shaft of the co-pilot tuohy.The procedure was completed with a different device.No complications were reported and there was no harm to the patient.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent was dislodged upon removal of the delivery system.The target lesion was in the severely tortuous and calcified proximal, mid and distal right coronary artery.A 4.00x28 and 4.00x16 synergy drug eluting stent were used for treatment together with the guidezilla guide extension catheter.During the procedure, two synergy stents were deployed in the vessel and a non-bsc stent was used distal to the two synergy.Subsequently, the 4.00x28 stent was placed into the vessel but could not advance to the distal lesion.The stent was removed from the body and it was noted to be unraveled.Then, a 4.0x16 stent was advanced in the guidezilla however it could not pass the transition part of the guidezilla.The stent delivery system was able to be removed but the stent was stuck in the shaft of the co-pilot tuohy.The procedure was completed with a different device.No complications were reported and there was no harm to the patient.It was further reported that there was resistance on both issues.The first synergy would not pass through the newly deployed two synergy stents as it may have been getting caught on the other struts.The other synergy stent would not pass through the collar of the guidezilla.There was no problem noted with the guidezilla during advancement and removal.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10135412
Report Number2134265-2020-07554
Device Sequence Number14416143
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0022618540
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1